# SDR AALA201508079001

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,025 hours, 22,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100300
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, RT WING FLAP TRUNNION FITTING HAS WEAR ON THE INBD & OTBD LUGS.  REPLACED TRUNNION FITTING IAW TASK CARD 26L00027003.
